Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 219, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2024, 3:38 PM EDT for Butts County, Henry County, Spalding County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2024, 3:38 PM EDT (19:38 UTC)
- Expired
- Jul 31, 2024, 4:18 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 3:45 PM EDT | TSTM WND DMG | 1 Nne Locust Grove, GA | Tree and branches down at Barnes Drive and HWY 23. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2294 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
251
WUUS52 KFFC 311938
SVRFFC
GAC035-151-255-312030-
/O.NEW.KFFC.SV.W.0219.240731T1938Z-240731T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
338 PM EDT Wed Jul 31 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Spalding County in west central Georgia...
Southeastern Henry County in north central Georgia...
Butts County in central Georgia...
* Until 430 PM EDT.
* At 338 PM EDT, a severe thunderstorm was located over Locust Grove,
or 9 miles west of Jackson, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jackson, Locust Grove, Flovilla, Jenkinsburg, Towalaga, Luella,
Walker Mill, McKibben, Indian Springs State Park, and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3340 8420 3338 8387 3338 8386 3337 8387
3337 8386 3334 8386 3333 8385 3320 8388
3320 8407 3324 8422
TIME...MOT...LOC 1938Z 276DEG 18KT 3331 8412
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
438
WWUS52 KFFC 311952
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Wed Jul 31 2024
GAC255-312002-
/O.CAN.KFFC.SV.W.0219.000000T0000Z-240731T2030Z/
Spalding GA-
352 PM EDT Wed Jul 31 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SPALDING COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3326 8411 3329 8409 3330 8411 3339 8410
3338 8392 3338 8386 3334 8386 3333 8385
3332 8385 3320 8388 3320 8407 3321 8412
TIME...MOT...LOC 1952Z 276DEG 18KT 3330 8403
$$
GAC035-151-312030-
/O.CON.KFFC.SV.W.0219.000000T0000Z-240731T2030Z/
Henry GA-Butts GA-
352 PM EDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HENRY AND BUTTS COUNTIES...
At 352 PM EDT, a severe thunderstorm was located over Jenkinsburg, or
near Jackson, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jackson, Locust Grove, Flovilla, Jenkinsburg, McKibben, Indian
Springs State Park, and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3326 8411 3329 8409 3330 8411 3339 8410
3338 8392 3338 8386 3334 8386 3333 8385
3332 8385 3320 8388 3320 8407 3321 8412
TIME...MOT...LOC 1952Z 276DEG 18KT 3330 8403
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$256
WWUS52 KFFC 312018
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
418 PM EDT Wed Jul 31 2024
GAC035-151-312027-
/O.CAN.KFFC.SV.W.0219.000000T0000Z-240731T2030Z/
Henry GA-Butts GA-
418 PM EDT Wed Jul 31 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND BUTTS
COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3326 8411 3329 8409 3330 8411 3339 8410
3338 8392 3338 8386 3334 8386 3333 8385
3332 8385 3320 8388 3320 8407 3321 8412
TIME...MOT...LOC 2016Z 276DEG 18KT 3329 8388
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:31 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 31, 2:31 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT Wed Jul 31 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 228 PM EDT Wed Jul 31 2024 Current conditions. Scattered showers with a few rumbles of thunder have started to fire mostly south of a line from Macon to Columbus. A few showers have also begun to pop up near the metro. Temperatures currently hang mid to low 90s, however dew points near 77 mean heat indices of 103+ are possible southeast of I-85. A heat advisory is in affect for most of central and east GA. Northwest flow continues, however the ridge which has sat to our west has slowly slid eastward. This puts the CWA in a slightly, emphasis on the slightly, less ideal position for MCS maintenance across the metro. Surface CAPE for much of the area has likely hit near its peak at around 3000 in the Northeast CWA to 5000 in the Southwest CWA. However, 0 to 6 km bulk shear remains weak and DCAPE sits near 1000 J/Kg for much of the area. The feature to watch this evening is currently located in Eastern TN. Should the system get its act together, a similar outcome to yesterday may occur, just more towards Athens. Given the convection already triggering south of Columbus and Macon, any system that moves down from the north will likely run into a more overworked environment and will not be as long lasting as previous days. A few storms this afternoon could become strong to severe with the main hazard being gusty or damaging winds. Most storms will see frequent lightning and heavy rainfall. SM && .LONG TERM... (Friday morning through next Tuesday) Issued at 228 PM EDT Wed Jul 31 2024 Expect a somewhat notable change (for early August) to the overall pattern heading into this weekend as an upr trough is expected to move from the Upper Midwest to the Appalachians by Saturday afternoon. This will likely reduce the heat a bit, but increase our rain/storm chances once again (at least temporarily). By Sunday into the first part of next week, the broad upper ridge that is dominating the western CONUS, will creep back east, returning higher heat to the area and lesser rain/storm chances. Monday through next Wednesday, the upr ridge axis is likely to stretch from the Four Corners to the Lower MS River Valley resulting in relatively dry but hot conditions. Heat Advisory levels will likely be met yet again on Friday, and perhaps for a few areas in our SE (south of I-16 and east of I-75) on Saturday. But the drier air coming in behind the above mentioned trough should bring enough of a reprieve that heat index values are not expected to reach 105+F Sunday through the middle of next week (at this time). Beyond Saturday, chances for storms come down quite a bit and should generally be seeing isolated to widely scattered "diurnally-driven" activity. DJN.83 && .AVIATION... (18Z TAFS) Issued at 148 PM EDT Wed Jul 31 2024 Scattered shra and tsra this afternoon and evening, requiring both a TEMPO and vcsh. Storms may develop into more organized clusters with gusty and variable winds. Conditions outside thunderstorms will be VFR. Cigs of SCT015 are possible during the early morning hours tomorrow before sunrise. Winds generally out of the West at 4 to 9 kts, dropping to VRB03KT or 00000KT overnight. Winds from the west at 3 to 8 kts tomorrow. //ATL Confidence...18Z Update... Medium confidence evening convection evolution. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 73 98 75 99 / 20 20 20 30 Atlanta 75 96 76 97 / 20 20 10 30 Blairsville 68 90 70 91 / 10 30 20 40 Cartersville 73 96 75 97 / 10 20 10 30 Columbus 76 98 77 98 / 20 20 10 30 Gainesville 74 95 76 96 / 20 20 20 30 Macon 73 97 75 97 / 20 20 10 30 Rome 73 96 75 96 / 0 20 10 30 Peachtree City 73 96 75 97 / 20 20 10 30 Vidalia 75 97 76 96 / 20 20 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 10 AM to 9 PM EDT Thursday for GAZ001>005- 011>013-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113. Heat Advisory until 8 PM EDT this evening for GAZ024-025-027- 035>039-046>051-056>062-066>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....DJN.83 AVIATION...SM
Hazardous weather outlook, Jul 31, 2:33 PM EDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Wed Jul 31 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Wed Jul 31 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms may persist into the evening and overnight hours. Strong to severe thunderstorms will be capable of producing damaging winds and hail, as well as frequent lightning and locally heavy rainfall. A Heat Advisory is in effect for portions of central and eastern Georgia through 8 PM this evening due to hot temperatures and high humidity. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered thunderstorms, mainly in the afternoon and evening, are expected each day through Tuesday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. A heat advisory has been issued for most of central and north GA from 10am through 9pm tomorrow evening, with the exception of the mountains. Heat indices of 100 to 110 are expected. Elevated heat indices are anticipated through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 31, 3:03 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Wed Jul 31 2024
GAZ056-057-311930-
Spalding GA-Henry GA-
303 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of Spalding and
southwestern Henry Counties through 330 PM EDT...
At 302 PM EDT, a strong thunderstorm was over Sunny Side, or near
Griffin, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Griffin, Hampton, Locust Grove, Orchard Hill, Sunny Side, East
Griffin, Highland Mills, Towalaga, Experiment, Walker Mill, Birdie,
Vaughn, Luella, and Atlanta Motor Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3342 8431 3334 8408 3318 8420 3318 8422
3319 8423 3319 8425 3327 8441
TIME...MOT...LOC 1902Z 299DEG 15KT 3332 8429
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 3:13 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Wed Jul 31 2024
GAZ106-108>110-311945-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
313 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of southwestern Dodge,
southwestern Telfair, Wilcox and eastern Crisp Counties through 345
PM EDT...
At 312 PM EDT, a line of strong thunderstorms was along a line
extending from Abbeville to near Rochelle to East Crisp, and moving
south at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, Abbeville, Rochelle, Arabi, Rhine, Pitts, East Crisp,
Antioch Church, Seville, Hatley, Temperance, Browning, Double Run,
Tremont, and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3181 8371 3203 8374 3203 8344 3207 8324
3182 8310 3181 8313 3182 8314 3182 8315
3185 8318 3184 8322 3185 8361 3180 8361
TIME...MOT...LOC 1912Z 344DEG 12KT 3199 8328 3197 8342 3198 8368
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 3:16 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Wed Jul 31 2024
GAZ054>057-311945-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
316 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of north central
Spalding, east central Fayette, southwestern Henry and southeastern
Clayton Counties through 345 PM EDT...
At 315 PM EDT, a strong thunderstorm was over Jw Smith Reservoir, or
7 miles southeast of Fayetteville, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Hampton, Lovejoy, Woolsey, Sunny Side, Bonanza, Atlanta
Motor Speedway, Jw Smith Reservoir, Inman, Irondale, and Flippen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3335 8447 3350 8440 3348 8415 3332 8425
TIME...MOT...LOC 1915Z 293DEG 12KT 3341 8435
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 3:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Wed Jul 31 2024
GAZ083-095-096-107-109-311945-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
317 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of northwestern Dodge,
northern Pulaski, south central Twiggs, Bleckley and southeastern
Houston Counties through 345 PM EDT...
At 317 PM EDT, a strong thunderstorm was over Ocmulgee Public Fishing
Area, or 8 miles north of Hawkinsville, moving east at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Cochran, Hawkinsville, Hayneville, Browndale, Coley Station,
Sand Bed, Empire, Mobley Crossing, Baileys Park, Magnolia, Royal,
Ocmulgee Public Fishing Area, Paulk, Hartford, Pulaski State Prison,
Porter, Kathleen, Klondike, and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3231 8366 3252 8365 3250 8322 3219 8332
TIME...MOT...LOC 1917Z 290DEG 7KT 3241 8352
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 3:25 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Wed Jul 31 2024
GAZ110-312000-
Telfair GA-
325 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of southwestern Telfair
County through 400 PM EDT...
At 325 PM EDT, a strong thunderstorm was over Jacksonville, or 14
miles north of Broxton, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jacksonville, China Hill, Horse Creek Wma, and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3178 8303 3179 8304 3180 8306 3187 8310
3199 8294 3183 8280 3181 8282 3182 8284
3178 8287 3178 8289 3179 8290 3178 8292
3178 8296 3179 8298 3178 8299
TIME...MOT...LOC 1925Z 328DEG 14KT 3183 8295
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 3:30 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Wed Jul 31 2024
GAZ056>058-070-071-312000-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Henry GA-
330 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of eastern Spalding,
northwestern Monroe, southern Henry, southwestern Butts and
northeastern Lamar Counties through 400 PM EDT...
At 330 PM EDT, a line of strong thunderstorms was along a line
extending from near Flippen to Luella to near East Griffin, and
moving east at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Jackson, Locust Grove, Jenkinsburg, East Griffin,
Blacksville, Towalaga, Ola, Walker Mill, McKibben, Chappel Mill, High
Falls State Park, and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3347 8406 3330 8397 3316 8399 3320 8422
3335 8424 3347 8429 3348 8429
TIME...MOT...LOC 1930Z 288DEG 15KT 3343 8423 3334 8418 3323 8418
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:02 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 28 min |
| Jul 30, 8:07 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 23 min |
| Jul 30, 8:19 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more | 26 min |
| Jul 30, 8:27 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| Jul 30, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Douglas, Fayette, Fulton | 44 min |
| Jul 30, 8:32 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Walton | 28 min |
| Jul 30, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 46 min |
| Jul 30, 8:45 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 30 min |
| Jul 30, 8:49 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Haralson, Heard, Meriwether, Troup | 26 min |
| Jul 30, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 32 min |
| Jul 30, 8:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 30, 9:10 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 35 min |
| Jul 30, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more | 45 min |
| Jul 30, 9:25 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 35 min |
| Jul 30, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Monroe | 35 min |
| Jul 30, 9:33 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Putnam | 27 min |
| Jul 30, 9:40 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether | 35 min |
| Jul 30, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe, Pike, Upson | 37 min |
| Jul 30, 9:54 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 36 min |
| Jul 30, 9:56 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 34 min |
| Jul 30, 10:14 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Talbot, Troup | 46 min |
| Jul 30, 10:25 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more | 50 min |
| Jul 30, 10:27 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 48 min |
| Jul 30, 10:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more | 38 min |
| Jul 30, 10:55 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more | 50 min |
| Jul 30, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Schley, Talbot, Taylor | 23 min |
| Jul 30, 11:47 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more | 43 min |
| Jul 31, 12:10 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 6 hr |
| Jul 31, 1:41 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Jul 31, 1:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Jul 31, 2:18 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 31, 2:23 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Jul 31, 2:24 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Jul 31, 2:25 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 31 hr |
| Jul 31, 2:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jul 31, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jul 31, 2:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 31, 2:51 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 24 min |
| Jul 31, 3:01 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 31, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 31, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 27 min |
| Jul 31, 3:13 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 31, 3:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Jul 31, 3:25 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jul 31, 3:30 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jul 31, 3:46 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jul 31, 4:21 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 24 min |
| Jul 31, 4:26 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 31, 4:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:43 PM EDT | Special Weather Statement | FFC | Jasper, Monroe | 32 min |
| Jul 31, 4:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jul 31, 5:00 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 30 min |
| Jul 31, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 20 min |
| Jul 31, 5:13 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 32 min |
| Jul 31, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 38 min |
| Jul 31, 5:29 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Taylor, Twiggs | 31 min |
| Jul 31, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 31, 5:59 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jul 31, 6:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 31, 6:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 31, 7:54 PM EDT | Special Weather Statement | FFC | Wilkes | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.